MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 10 390 / STERILE; NAIL, FIXATION, BONE

SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 10 390 / STERILE; NAIL, FIXATION, BONE
Model Number 04.043.250S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, while inserting a tibial nail, the reaming rod became lodge in the end of the nail.The tibial nail was extracted, and the ball tip of the reaming rod was cut and removed from the nail.The nail was reinserted.Additionally, a drill bit that has been used to change the direction of the nail was broken when removal was attempted.A bone fragment or part of the sleeve was lodge in the nail inhibiting the ball tip from the reaming rod to be removed.The fragment was able to be able removed.There was a ten (10) minute surgical delay.The procedure was successfully completed.There was no patient consequence reported.This report is for a tibial nail.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional product code: hwc.Part 04.043.250s, lot 157p304: manufacturing site: (b)(4).Release to warehouse date: june 08, 2021.Expiry date: april 30, 2031.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIAL NAIL-ADVANCED / 10 390 / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
muracherstrasse 3
bettlach 2544
SZ  2544
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13834847
Report Number9612488-2022-00005
Device Sequence Number1404141
Product Code JDS
UDI-Device Identifier10886982297815
UDI-Public(01)10886982297815
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.043.250S
Device Catalogue Number04.043.250S
Device Lot Number157P304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2022
Initial Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5 REAMING ROD BALL TIP/950-STERILE; 4.2 3-FLTD DRILL BIT QC/NEEDLE PT/145
Patient Age28 YR
Patient SexMale